MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; SEE H10

EXACTECH, INC. TRULIANT; SEE H10
Model Number TRULIANT TIB IMP PS INSERT SZ 2 9MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patello femorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2, (b)(6).02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t, (b)(6).200-07-29 - advanced patella 29m 3 peg implant, (b)(6).201-78-15 - holding pin mini sharp point 4 pk, (b)(6).201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack, (b)(6).521-78-23 - threaded pin size 2.3 collared 2pk, (b)(6).521-78-32 - threaded pin size 3.0 collarless 2pk, (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a 55 yo female patient, initial left knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2023, approximately 5 years 11 months post the initial procedure.The patient presented to the surgeon with pain.A loose femur and recalled poly were indicated.The patient was revised to a competitor¿s devices.There were no device breakages or surgical delays reported.The patient was last known to be in stable condition following the event.A device image and an x-ray were provided.No patient history or comorbidities known.The device is not available for return, due to the recall, the hospital will not release it.No further information.
 
Additional Manufacturer Narrative
H3: the femoral loosening reported is most likely the result of either a weakened biologic integration of the femoral component at the bone-implant interface or mechanical loss of fixation at the cement-implant interface secondary to contributions from patient-related conditions.However, this failure mode cannot be confirmed as the devices were not available for evaluation and the view on the provided radiograph was inconclusive.Inclusion of the implanted polyethylene in the packaging recall may also have been a contributing factor to the revision.

Brand Name
TRULIANT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17586584
Report Number1038671-2023-01997
Device Sequence Number4801634
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2 9MM
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale